Skip to content
My WebMD Sign In, Sign Up

Announcements

SSRI weight gain
avatar
jas76 posted:
I'm hoping to find some help and guidance in losing the weight I've gained since being on an SSRI medication. I have gained 30 lbs in the 11 months I've been taking fluoxetine. I keep myself on a very strict low-carbohydrate, no sugar diet and exercise for 30 minutes 5X weekly. I also take some supplements (raspberry ketone and white bean extract) to help counteract the effect of the medication on my metabolism. I have been unable to make any significant change in my weight ( I've lost maybe 2 lbs in the several months I've been sticking to this routine). I'm finding it increasingly difficult to stay motivated when I'm not seeing results. Any suggestions or advice on how I can approach this problem differently would be GREATLY appreciated!
Reply


Helpful Tips

Olive oil versus Canola oilExpert
Both oils contain healthy monounsaturated fats but canola actually has less saturated fat than olive oil. Canola is more versatile for ... More
Was this Helpful?
197 of 242 found this helpful

Expert Blog

Everyday Fitness - Pamela Peeke, MD, MPH, FACP

Achieve a better mind-body balance and live a healthier life with tips from wellness expert Dr. Pamela Peeke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.